Search for a maximal upper zero for a class of monotone functions in $k$-valued logic
Doklady Akademii Nauk, Tome 234 (1977) no. 4, pp. 746-749
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_4_a3,
author = {N. N. Katerinochkina},
title = {Search for a maximal upper zero for a class of monotone functions in $k$-valued logic},
journal = {Doklady Akademii Nauk},
pages = {746--749},
year = {1977},
volume = {234},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_4_a3/}
}
N. N. Katerinochkina. Search for a maximal upper zero for a class of monotone functions in $k$-valued logic. Doklady Akademii Nauk, Tome 234 (1977) no. 4, pp. 746-749. http://geodesic.mathdoc.fr/item/DAN_1977_234_4_a3/